# SDR ABXA9500132

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 591008543
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND AFT LOWER SERVICE DOOR SEAL DEPRESSOR GOUGED AND BENT.  BLENDED AND STRAIGHTENED SEAL DEPRESSOR IAW DC-9 SRM 53-01 AND 51-410-3.
